# SDR F3LA200100024

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT FUSELAGE FLOORBEAM AT STA 947.5.  MAINTENANCE REMOVED FLOORBEAM, FABRICATED, TREATED, PRIMED AND INSTALLED REPLACEMENT FLOORBEAM PER SRM 53-00-51.
